MathSciNet Relay Station
MathSciNet bibliographic data
MR2052356 30F45 (30F40 30F60 37F30 57M50)
Epstein, D. B. A.; Marden, A.; Markovic, V. Quasiconformal homeomorphisms and the convex hull boundary. Ann. of Math. (2) 159 (2004), no. 1, 305–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement